Vascular Birthmarks Foundation Forum - View Single Post - After propranolol what does skin look like?
View Single Post
  #3  
Old 03-26-2011, 01:25 AM
momof3inpa2009 momof3inpa2009 is offline
Senior Member
 
Join Date: Dec 2009
Location: PA USA
Posts: 112
Default

Same thing here. My daughter's is on her left eyebrow and it gets puffy from time to time.....In fact she was completely weaned off of propanolol for about a week and her H got a bit puffy and we were worried it was growing again so the doctor had us put her back on 1 dose a day unless we want to do 2. It will depend on how it looks but I think the puffiness is normal. I am like you I'm not sure if it's the skin stretching or re growth. I watched my daughters for a couple of days and I thought it was getting larger but wondered if it was just extra skin. Finally after almost a week I called her doctor and he said to put her back on one or two doses -whatever I felt necessary. She was down to one dose before we weaned her completely off so she seemed fine on one dose so I just put her back on that. But when she does her little 'face krinkle' I notice it more. Not sure. Just wanted to let you know we are seeing the same thing here.
__________________
Deep hemangioma on left eyebrow towards nose
Started propanolol Feb. 11th, 2010
Off of propanolol aprox. June 2011
Takes 3 doses per day at 1.3ml
2nd Weaning of prop. not a success back on it March 22. Only one dose of 1.3ml now- 19 months old Did Timolol gel for awhile, stopped, & back on - 4 years old. Off of Timolol -doesn't seem to be doing anything. Surgery was a success!!! April 2014
http://lexihemangiomapropanolol.blog...roduction.html
Reply With Quote